# SDR AWXA0000234

- Difficulty date: April 5, 2000
- Submitted: April 14, 2000
- Operation: Air carrier
- Aircraft: N169AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23630
- Aircraft time: 45,441 hours, 32,803 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 65468101
- Condition: Corroded
- Location: Bs 967 Rbl6
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-CHECK, FLOORBEAM AT BS 967 RBL 6 CORRODED.  CUT OUT DAMAGED AREA, FABRICATED REPLACEMENT PARTS IAW 737 SRM 53-00-51, TREATED AND PRIMED IAW 737 SRM 51-20-02, INSTALLED REPAIR PARTS IAW 737 SRM 51-40-02, MAT USED:  SUPPORT ANGLE BAC 1505-100617, STRAPS .063 QQA250 7075T6.
